# SDR ASAA2024061750494

- Difficulty date: June 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091008
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT SIGN IS INOP. GROUNDED - YES. REMOVED AND REPLACED LEFT FWD OVERWING EMERGENCY EXIT SIGN LIGHT ASSY. PERFORMED OPS CHECK. OPS CHECK GOOD IAW B737-800 AMM 33-51-14-960-802.
